MAUDE Adverse Event Report: SALTER LABS SALTER LABS; PEDIATRIC DISPOSABLE HANDLE 3/BATTERY

SALTER LABS SALTER LABS; PEDIATRIC DISPOSABLE HANDLE 3/BATTERY
Model Number 2016.C
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
Light on laryngoscope handle/blade went out after insertion.
 
Additional Manufacturer Narrative
The light going out during intubation would delay and cause the patient's therapy to be delayed.
 
Additional Manufacturer Narrative
The light going out during intubation would delay and cause the patient's therapy to be delayed.The complaint of "light on laryngoscope handle/blade went out after insertion" regarding part 2016.C was not confirmed.The root cause was not determined but could possibly be a result of faulty electrical connectivity.A risk assessment was performed, and the ultimate risk was determined to be medium.Capa-00510 is currently open for this issue.There have been 9 other complaints regarding the same part and a similar issue within the 24 months preceding the reporting of this issue.A resolution letter was sent to the customer.Complaints will continue to be monitored for possible trends.
 
Event or Problem Description
Light on laryngoscope handle/blade went out after insertion.

Brand Name
SALTER LABS
Common Device Name
PEDIATRIC DISPOSABLE HANDLE 3/BATTERY
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key18946340
Report Number3000219639-2024-00032
Device Sequence Number18155640
Product Code CCW
UDI-Device Identifier00607411964428
UDI-Public00607411964428
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2016.C
Device Catalogue Number2016.C
Device Lot Number2022-10-15-ADPS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2024
Supplement Date Received by Manufacturer02/19/2024
Initial Report FDA Received Date03/20/2024
Supplement Report FDA Received Date04/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown